# SDR SWAA2023021600163

- Difficulty date: February 7, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Plate
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE VAPOR VARRIER PLATES(4EA) LT SIDE AT MAIN WHEEL WELL COMPARTME 2023-83827<[01] DRILLED OVERSIZE 12 HOLES ON 4(E/A) REINFORCEMENT PLATES OF VAPOR BARRIER LH SIDE OF MAIN WHEEL WELL IAW B737-700 SRM 51-40-05.SEE INDIVIDUAL STEP SIGNOFF BELLOW;[02] TASK CARD COMPLETED  DRILLED OVERSIZE 12 HOLES ON 4(E/A) REINFORCEMENT PLATES OF VAPOR BARRIER LH SIDE OF MAIN WHEEL WELL IAW B737-700 SRM 51-40-05.SEE INDIVIDUAL STEP SIGNOFF BELLOW
